關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Applications

[第一頁][上頁]...16[次頁][最末頁]目前在第 16 頁 / 共有 472 筆查詢結果
序號 學年期 教師動態
451 94/2 機電系 葉豐輝 教授 期刊論文 發佈 Affinity-Based Email Communication Models , [94-2] 著錄名稱、卷期、頁數:WSEAS Transactions on Information Science and Applications 3(6), pp.998-1006
452 95/2 機電系 蔡慧駿 教授 期刊論文 發佈 Design and Control of a Flapper Actuated Braille Printer Based on PC Standard Interfaces , [95-2] 著錄名稱、卷期、頁數:Biomedical Engineering: Applications, Basis and Communications 19(1), pp.53-61
453 93/2 機電系 蔡慧駿 教授 期刊論文 發佈 Application of an Adaptive-Network-Based Fuzzy Inference System for the Optimal Design of a Chinese Braille Display , [93-2] 著錄名稱、卷期、頁數:Biomedical Engineering: Applications, Basis and Communications 17(1), pp.50-60
454 85/1 教科系 計惠卿 副教授 期刊論文 發佈 The impact of learners' pathways on learning performance in multimedia Computer Aided Learning , [85-1] 著錄名稱、卷期、頁數:Journal of Network and Computer Applications 19(4), pp.367-380
455 91/2 教政所 張家宜 董事長 期刊論文 發佈 Quantitative Analysis of Distance Learning Courseware , [91-2] 著錄名稱、卷期、頁數:Multimedia tools and applications 20(1), pp.51-65
456 95/1 國企系 林志鴻 教授 期刊論文 發佈 Bank as a liquidity provider and interest rate discovery: An option-based optimization , [95-1] 著錄名稱、卷期、頁數:Expert Systems with Applications 31(2), pp.360-369
457 85/1 國企系 高金美 教授 期刊論文 發佈 2-colouring {C3,C4}-designs , [85-1] 著錄名稱、卷期、頁數:Bulletin of the Institute of Combinatorics and Its Applications 20, pp.62-64
458 88/2 財金系 錢傳仁 教授 期刊論文 發佈 Eigenvalue problems for nonlinear differential equations on a measure chain , [88-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 245(2), pp.547-559
459 89/2 財金系 錢傳仁 教授 期刊論文 發佈 Uniqueness implies existence on a time scale , [89-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 258(1), pp.359-365
460 90/2 財金系 錢傳仁 教授 期刊論文 發佈 Eigenvalue Intervals for 2mth Order Sturm—Liouville Boundary Value Problems , [90-2] 著錄名稱、卷期、頁數:Journal of Difference Equations & Applications 8(5), pp.403-413
461 88/2 財金系 錢傳仁 教授 期刊論文 發佈 Multiple solutions for 2mth order Sturm-Liouville boundary value problems , [88-2] 著錄名稱、卷期、頁數:Computers and Mathematics With Applications 40(2-3), pp.231-237
462 89/1 財金系 錢傳仁 教授 期刊論文 發佈 Multiple solutions for (n, p) boundary value problems , [89-1] 著錄名稱、卷期、頁數:Dynamic Systems and Applications10(1), pp.53-61
463 93/2 財金系 錢傳仁 教授 期刊論文 發佈 Triple solutions of focal boundary value problems on time scale , [93-2] 著錄名稱、卷期、頁數:Computers and Mathematics With Applications 49(7-8), pp.963-979
464 90/1 財金系 錢傳仁 教授 期刊論文 發佈 Twin solutions of boundary value problems for ordinary differential equations and finite difference equations , [90-1] 著錄名稱、卷期、頁數:Computers and Mathematics With Applications 42(3-5), pp.695-704
465 93/1 財金系 錢傳仁 教授 期刊論文 發佈 Nagumo type existence results for second-order nonlinear dynamic BVPS , [93-1] 著錄名稱、卷期、頁數:Nonlinear Analysis: Theory, Methods & Applications 60(2), pp.209-220
466 90/2 財金系 錢傳仁 教授 期刊論文 發佈 Some polynomial systems associated with a certain family of differential operators , [90-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 268(1), pp.344-377
467 92/2 財金系 錢傳仁 教授 期刊論文 發佈 Some multiple hypergeometric transformations and associated reduction formulas , [92-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 294(2), pp.418-437
468 90/2 財金系 陳功宇 教授 期刊論文 發佈 Some polynomial systems associated with a certain family of differential operators , [90-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 268(1), pp.344-377
469 89/1 財金系 陳功宇 教授 期刊論文 發佈 Some infinite series and functional relations that arose in the context of fractional calculus , [89-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 252(1), pp.376-388
470 92/2 財金系 陳功宇 教授 期刊論文 發佈 Some multiple hypergeometric transformations and associated reduction formulas , [92-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 294(2), pp.418-437
471 94/1 財金系 陳功宇 教授 期刊論文 發佈 Series identities and associated families of generating functions , [94-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 311(2), pp.582-599
472 93/1 財金系 陳功宇 教授 期刊論文 發佈 A new summation identity for the Srivastava-Singhal polynomials , [93-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 298(2), pp.411-417
[第一頁][上頁]...16[次頁][最末頁]目前在第 16 頁 / 共有 472 筆查詢結果